Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 90, NWS Springfield, MO

June 16, 2009Dent County, Oregon County, Shannon County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 16, 2009, 9:51 AM CDT for Dent County, Oregon County, Shannon County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2009, 9:51 AM CDT (14:51 UTC)
Expired
Jun 16, 2009, 4:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Dent County, MO, Oregon County, MO, Shannon County, MO

The radar

The St Louis radar (KLSX), 181 km from the middle of the area, began a volume at 14:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 12:21 PM CDTFLASH FLOOD3 Ne Midridge, MOSTATE ROUTE P CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 150 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.9 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 566 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2167 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
604 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
566 m²/s²
0-3 km storm-relative helicity
710 m²/s²
Significant tornado parameter
0.0
Supercell composite
34.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 161451
FFWSGF
MOC065-149-203-162100-
/O.NEW.KSGF.FF.W.0090.090616T1451Z-090616T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
951 AM CDT TUE JUN 16 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 400 PM CDT TUESDAY.

* AT 948 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  RAINFALL OF ONE TO TWO INCHES PER HOUR IS FALLING OVER ALREADY     
  SATURATED GROUND ACROSS THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA THIS MORNING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

&&

LAT...LON 3709 9103 3708 9122 3683 9122 3682 9111
      3649 9114 3649 9157 3679 9169 3742 9165
      3742 9176 3758 9176 3750 9121 3742 9122
      3741 9117 3732 9118 3726 9116 3725 9112
      3721 9113 3714 9102

$$

BARJENBRUCH
1 follow-up statement
000 
WGUS73 KSGF 162050
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CDT TUE JUN 16 2009

MOC065-149-203-162101-
/O.EXP.KSGF.FF.W.0090.000000T0000Z-090616T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-DENT MO-OREGON MO-
350 PM CDT TUE JUN 16 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 PM CDT FOR OREGON...
SHANNON AND SOUTHERN DENT COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3709 9103 3708 9122 3683 9122 3682 9111
      3649 9114 3649 9157 3679 9169 3742 9165
      3742 9176 3758 9176 3750 9121 3742 9122
      3741 9117 3732 9118 3726 9116 3725 9112
      3721 9113 3714 9102

$$

LINDENBERG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:48 AM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jun 16, 6:48 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 AM CDT TUE JUN 16 2009

...UPDATE TO AVIATION...

.DISCUSSION...

MAIN FORECAST HIGHLIGHTS/CHALLENGES IN THIS FORECAST PACKAGE WILL
DEAL WITH ON GOING CONVECTION ACROSS THE AREA THIS MORNING AND HOW
LONG IT WILL LINGER INTO THE DAY...THEN ATTENTION TURNS TO WARM
AND MUGGY CONDITIONS WEDNESDAY AND THURSDAY.

CURRENTLY...A STRONG LINE OF THUNDERSTORMS THAT WERE SEVERE EARLY
IN THE EVENING IS ACROSS THE EASTERN CWA PUSHING ON TO THE EAST.
ADDITIONAL THUNDERSTORM DEVELOPMENT IS OCCURRING ACROSS CENTRAL KANSAS
INTO WESTERN MISSOURI ALONG THE 925 TO 850MB THETA E GRADIENT.
LATEST LAPS DATA IS SHOWING A DECENT AMOUNT OF MLCIN IS IN PLACE
ACROSS THE AREA...SO THESE STORMS HAVE LIKELY BECOME ELEVATED IN
NATURE. WITH MODEST MU-CAPE OVER THE AREA...ELEVATED MARGINALLY
SEVERE HAILERS WILL BE POSSIBLE THROUGH THE REMAINDER OF THE
OVERNIGHT HOURS INTO TUESDAY MORNING. THIS ACTIVITY SHOULD
GENERALLY REMAIN NORTH OF HIGHWAY 60 OVERNIGHT. HEAVY RAINFALL
WILL BE POSSIBLE WITH THESE STORMS AS WELL...AND WITH THESE STORMS
TRACKING ACROSS AREAS THAT RECEIVED HEAVY RAINFALL LAST
NIGHT...FLOODING WILL BE LIKELY THIS MORNING ACROSS LOW WATER
CROSSING AND FLOOD PRONE AREA IN CENTRAL MISSOURI.

THERE WILL LIKELY BE OUTFLOW BOUNDARIES REMAINING ACROSS THE AREA
TOMORROW...AND IF THE SUN CAN BREAK OUT TOMORROW AFTERNOON MODEST
INSTABILITY SHOULD DEVELOP. AN UPPER LEVEL RIDGE WILL BEGAN TO NUDGE
INTO THE AREA AND WARMING TEMPERATURES ALOFT WILL BUILD INTO THE
AREA...LIKELY RESULTING IN A STRONG CAP ACROSS THE AREA. FEEL THIS
CAP WILL SUPPRESS CONVECTION CHANCES TOMORROW AFTERNOON AND
EVENING BUT HAVE KEEP SLIGHT POPS GOING ENTIRE AREA THIS AFTERNOON
AND FOR THE NORTHERN CWA THIS EVENING...IN CASE THE CAP IS SLOWER TO
BUILD IN. IF THE CAP DOES NOT MOVE OVER THE AREA...THERE COULD BE
A SEVERE THREAT THIS AFTERNOON...BUT FEELING NOW IS THIS WILL BE
NORTH OF THE AREA. TONIGHT AN MCS WILL LIKELY DEVELOP AGAIN...BUT
IT SHOULD REMAIN NORTH OF THE AREA ALONG THE THETA-E GRADIENT.

UPPER LEVEL RIDGE WILL BUILD OVER THE AREA FOR WEDNESDAY AND
THURSDAY...AND A WARM AIRMASS WILL ACCOMPANY IT. THIS WILL RESULT
IN TEMPERATURES IN THE 90S AREA WIDE. THE GREEN AND MOIST GROUNDS
WILL LIKELY KEEP TEMPERATURES FROM WARMING OUT OF THE MIDDLE 90S.
IT USUALLY TAKES BROWN GROUNDS TO GET TEMPERATURES IN THE UPPER
90S AND 100S...THIS IS A VERY WARM AIRMASS BUT WITH THE MOIST
GROUNDS HAVE UNDER CUT MOS GUIDANCE FOR HIGHS A DEGREE OR TWO EACH
DAY. THIS MOISTURE AND TEMPERATURES IN THE LOW TO MID 90S WILL
RESULT IN MUGGY CONDITIONS ACROSS THE AREA...AS HEAT INDEX VALUES
WILL LIKELY WARM INTO THE UPPER 90S TO NEAR 100 DEGREES. A STRONG
CAP SHOULD BE IN PLACE WEDNESDAY AND THURSDAY WHICH SHOULD
SUPPRESS ANY THUNDERSTORMS EACH AFTERNOON.

AN UPPER LEVEL SHORTWAVE TROUGH WILL PUSH ACROSS THE NORTHERN
PLAINS THURSDAY NIGHT INTO FRIDAY. THIS WILL FLATTEN THE RIDGE
SOME OVER THE AREA...AND WILL PUSH A COLD FRONT THROUGH THE AREA
FRIDAY INTO SATURDAY MORNING. THE UPPER LEVEL TROUGH WILL WEAKEN
THE CAP AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT.
WILL NEED TO GET A BETTER HANDLE ON THE EXACT TRACK...TIMING AND
SMALL SCALE FEATURES ASSOCIATED WITH THIS SYSTEM TO DETERMINE THE
SEVERE POTENTIAL...BUT IT APPEARS STRONG TO SEVERE STORMS WILL BE
POSSIBLE. AN UPPER LEVEL RIDGES BUILDS BACK OVER THE AREA FOR THE
REMAINDER OF THE WEEKEND WITH WARM CONDITIONS RETURNING.

WISE

&&

.AVIATION...

FOR THE 12Z KSGF KJLN TAFS...A LINE OF ON GOING THUNDERSTORMS WILL
AFFECT THE TAF SITES AT THE START OF THE TAF PERIOD. MVFR CEILINGS
AND VISIBILITIES CAN BE EXPECTED WITH THESE STORMS. WEST NORTHWEST
WIND GUST OVER 35KT WILL BE POSSIBLE WITH THESE STORMS. THE
LEADING EDGE OF THUNDERSTORMS SHOULD PUSH THROUGH THE TAF SITES
QUICKLY BUT AN AREA OF SHOWERS WITH ISOLATED THUNDER WILL BE
POSSIBLE INTO THE MID MORNING HOURS. VFR CONDITIONS ARE THEN
EXPECTED FOR THE REMINDER OF THE TAF PERIOD.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jun 16, 7:51 AM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
751 AM CDT TUE JUN 16 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-171300-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
751 AM CDT TUE JUN 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS CAPABLE OF PRODUCING
  WINDS IN EXCESS OF 60 MPH
  VERY HEAVY RAINFALL AND FLASH FLOOD
  HAIL TO THE SIZE OF PENNIES.

  AREAS AFFECTED AND TIMING:

  GENERALLY ALONG AND EAST OF A ROLLA...TO HOUSTON...TO AVA
  MISSOURI LINE THROUGH THE MID MORNING HOURS.

  DISCUSSION:

  A LINE OF THUNDERSTORMS WILL CONTINUE TO PUSH TO THE EAST ACROSS
  CENTRAL AND SOUTHERN MISSOURI THROUGH THE MID MORNING HOURS.
  THIS LINE IS WEAKENING...HOW A MARGINAL SEVERE THREAT WILL REMAIN
  WITH THIS LINE AS IT PUSHES EAST THIS MORNING. IN ADDITIONAL TO
  THE SEVERE THREAT VERY HEAVY RAINFALL WILL ALSO OCCUR...WHICH
  WILL LEAD TO AREAS OF FLASH FLOODING. RESIDUAL FLOODING FROM
  LAST NIGHT AND THIS MORNINGS RAINFALL WILL ALSO LIKELY OCCUR
  THROUGH MUCH OF THE DAY ACROSS MUCH OF THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  TEMPERATURES WILL WARM INTO THE 90S WEDNESDAY AND THURSDAY
  AFTERNOON...WITH MOIST LOW LEVELS...HEAT INDEX VALUES ARE
  EXPECTED TO WARM INTO THE UPPER 90S TO NEAR 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL MISSOURI THROUGH
  MID MORNING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Local storm report, Jun 16, 8:59 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
859 AM CDT TUE JUN 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0857 AM     FLASH FLOOD      1 E ROCKY MOUNT         38.27N  92.70W
06/16/2009                   MORGAN             MO   DEPT OF HIGHWAYS

            STATE ROUTE Z AT BLUE SPRINGS CREEK CLOSED DUE TO HIGH
            WATER.

&&

HATCH
Local storm report, Jun 16, 9:04 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 AM CDT TUE JUN 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0902 AM     FLASH FLOOD      5 E STOUTLAND           37.81N  92.42W
06/16/2009                   LACLEDE            MO   DEPT OF HIGHWAYS

            STATE ROUTE FF AT BEAR CREEK CLOSED DUE TO HIGH WATER.

&&

HATCH
Local storm report, Jun 16, 9:13 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
913 AM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 AM     FLASH FLOOD      FARLINGTON              37.62N 94.83W
06/16/2009                   CRAWFORD           KS   CO-OP OBSERVER

            SOME WATER ACROSS HWY 277

&&

WD
Local storm report, Jun 16, 9:16 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
916 AM CDT TUE JUN 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0915 AM     FLASH FLOOD      4 NW MARSHFIELD         37.38N  92.96W
06/16/2009                   WEBSTER            MO   DEPT OF HIGHWAYS

            STATE ROUTE 38 CLOSED DUE TO HIGH WATER NEAR THE NORTH
            FORK OF THE POMME DE TERRE RIVER.

&&

HATCH
Local storm report, Jun 16, 9:35 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
935 AM CDT TUE JUN 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     4 NNE LINCOLN           38.44N  93.30W
06/16/2009                   BENTON             MO   CO-OP OBSERVER

            ONE MILE SOUTH OF HIGHWAY 52 AND HIGHWAY 65
            INTERSECTION...MANY LARGE OAK TREES SNAPPED AND UPROOTED
            WITH POWER POLES SNAPPED OFF.

&&

KARDELL
Local storm report, Jun 16, 9:36 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
936 AM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     TSTM WND DMG     6 W EDWARDS             38.14N 93.28W
06/16/2009                   BENTON             MO   PUBLIC

            LARGE TREE DOWN.

&&

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:03 PM CDTSevere Thunderstorm WarningSGFOzark57 min
Jun 15, 7:30 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark20 min
Jun 15, 7:39 PM CDTFlash Flood WarningSGFOzark6 hr
Jun 15, 7:44 PM CDTSevere Thunderstorm WarningSGFHowell61 min
Jun 15, 8:01 PM CDTSevere Thunderstorm WarningSGFOzark33 min
Jun 15, 8:31 PM CDTFlash Flood WarningSGFHowell5 hr
Jun 15, 10:33 PM CDTSevere Thunderstorm WarningSGFVernon72 min
Jun 15, 10:40 PM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper, Polk, St. Clair and 1 more12 hr
Jun 15, 10:54 PM CDTSevere Thunderstorm WarningSGFSt. Clair79 min
Jun 15, 11:05 PM CDTSevere Thunderstorm WarningSGFBenton85 min
Jun 15, 11:13 PM CDTFlash Flood WarningSGFBenton, Camden, Hickory, Morgan, St. Clair12 hr
Jun 15, 11:33 PM CDTSevere Thunderstorm WarningSGFCedar53 min
Jun 15, 11:38 PM CDTSevere Thunderstorm WarningSGFMorgan65 min
Jun 15, 11:48 PM CDTSevere Thunderstorm WarningSGFCamden, Hickory70 min
Jun 15, 11:59 PM CDTSevere Thunderstorm WarningSGFMiller79 min
Jun 16, 12:34 AM CDTSevere Thunderstorm WarningSGFMaries72 min
Jun 16, 12:48 AM CDTFlash Flood WarningSGFCamden, Maries, Miller, Pulaski13 hr
Jun 16, 1:25 AM CDTSevere Thunderstorm WarningSGFVernon40 min
Jun 16, 4:37 AM CDTSevere Thunderstorm WarningSGFSt. Clair53 min
Jun 16, 4:40 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon50 min
Jun 16, 5:04 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair41 min
Jun 16, 5:17 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, St. Clair48 min
Jun 16, 5:29 AM CDTTornado WarningSGFCedar, St. Clair33 min
Jun 16, 5:43 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede47 min
Jun 16, 5:53 AM CDTTornado WarningSGFPolk35 min
Jun 16, 5:54 AM CDTSevere Thunderstorm WarningSGFMiller, Morgan40 min
Jun 16, 6:00 AM CDTSevere Thunderstorm WarningSGFGreene, Polk45 min
Jun 16, 6:22 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster23 min
Jun 16, 6:25 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski35 min
Jun 16, 6:37 AM CDTSevere Thunderstorm WarningSGFGreene, Webster25 min
Jun 16, 6:43 AM CDTFlash Flood WarningSGFDallas, Laclede, Polk5 hr
Jun 16, 6:47 AM CDTFlash Flood WarningSGFJasper6 hr
Jun 16, 6:59 AM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas36 min
Jun 16, 7:08 AM CDTFlash Flood WarningSGFGreene, Lawrence, Newton, Webster6 hr
Jun 16, 7:20 AM CDTRiver Flood WarningSGFVernon5 days
Jun 16, 7:20 AM CDTRiver Flood WarningSGFVernon5 days
Jun 16, 7:20 AM CDTRiver Flood WarningSGFCedar43 hr
Jun 16, 7:47 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas43 min
Jun 16, 7:52 AM CDTFlash Flood WarningSGFBarry, Christian, McDonald, Stone5 hr
Jun 16, 8:00 AM CDTFlash Flood WarningSGFCamden, Dent, Phelps, Pulaski6 hr
Jun 16, 8:21 AM CDTFlash Flood WarningSGFDouglas, Ozark, Taney5 hr
Jun 16, 9:29 AM CDTRiver Flood WarningSGFVernon6 days
Jun 16, 10:41 AM CDTRiver Flood WarningSGFPulaski9 hr
Jun 16, 10:56 AM CDTAreal Flood WarningSGFBarton, Benton, Camden, Cedar, Hickory, Morgan and 2 more9 hr
Jun 16, 12:01 PM CDTAreal Flood WarningSGFDallas, Laclede, Polk8 hr
Jun 16, 1:52 PM CDTAreal Flood WarningSGFCamden, Dent, Maries, Miller, Phelps, Pulaski and 1 more6 hr

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.